# SDR DALA2015062303933

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 19R BETWEEN FRAME Y=1287 AND Y=1309 AT AFT CARGO COMPARTMENT.  FASTENER WAS REMOVED, CORROSION SECTION LONGERON DAMAGE WERE REMOVED. NEW SECTION LONGERON WAS DRILLED, TREATED, PAINTED, INSTALLED SPLICES.  REPAIRS WERE DRILLED, ADJUSTED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-3. PAG 14, 21, 51-30-2, 51-30-5, 53-02, FIG 18.
